# SDR ASAA2018101526498

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,504 hours, 12,781 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 11174
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,938 hours, 11,964 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START SWITCH FAILED TO ENGAGE THE START MODE IN MEX. AFTER MULTIPLE ATTEMPTS START MODE WAS SUCCESSFUL ONLY AFTER HOLDING THE START SWITCH HARD OVER AND HOLDING IN THERE. GROUNDED - YES. REMOVED AND REPLACED RIGHT ENGINE START SWITCH REFERENCE AMM 80-11-00. DURING FIRST ATTEMPT ON ENGINE START NO START VALVE OPEN INDICATION OR N2 INDICATION. REMOVED AND REPLACED NR 2 ENGINE START VALVE REF AMM 80-11-03.
